# SDR R61A20120055

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700055
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Door
- Part number: 17088838401
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD HALF AFT GALLEY ENTIRE METAL STRIPS IN BETWEEN MID SECTION, EVIDENCE OF CORROSION FOUND.  MX REMOVED AND REPLACED AFT GALLEY METAL TRIM PIECES IAW EMB 175 AMM 25-00-23, REPLACED SPRINGS FOR TRASH DOOR THAT WAS DAMAGED IAW EMB 175 AMM 20-10-01.  REPLACED PNL IAW C&D ZODIAC CMM 25-27-62.  REPLACED WASTE FLAP ASSY IAW C&D ZODIAC CMM 25-27-62. PN'S 170-88838-401, 458-4-2693, 170-88787-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
